Couldn't find what you looking for?

TRY OUR SEARCH!

I know this has been discussed a lot but I read through all the posts and haven't found an answer to a question similar to mine. I am on antibiotics for my acne. I use to be on birth control for 6 years to help with my menstrual cycle and cramps. I am now 23. I stopped taking the birth control pills for a few months My skin started getting marks again so that's the reason I started taking antibiotics 2 months ago. It really helped for my skin and the doctor suggested now that I go back on birth control to keep it that way. I have been back on it now for a week and a half and me and my boyfriend had unprotected sex 4 days after I started taking it again. I know antibiotics lessen the effect of birth control. He did pull out (and yes, I know all about pre-cum etc, etc) Since 2 days after the sex, I have been feeling rather strange. Very sleepy, dizzy, weird feeling in my stomach when I eat something, nauseous every once in a while, and a bit light headed. My eating habits have changed a bit and I'm not that much into food I use to love anymore and feel like eating stuff with lots of "sauce" on it lol. Is there any chance I could be pregnant? No sore breasts or any of that though. I would actually love to have a baby but don't wanna get my hopes up. Still to early for HPT but since I am back on the birth control, will I still miss my period now? Help? I also surf but these past few days, being on the waves makes me dizzy and feeling funny

Loading...

Forgot to add, have to go to the bathroom a lot more, and get heartburn really easy after I eat
Reply

Loading...